# SDR EIA2007149

- Difficulty date: July 20, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N488EV
- Make and model: Boeing 747230B
- Aircraft serial: 23287
- Aircraft time: 85,675 hours, 15,230 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Lamp
- Condition: Loose
- Location: Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, NR 2 MAIN CARGO DETECTOR CAME ON; THERE WAS NO CARGO LOADED.  BEACON LAMP FOUND LOOSE, TIGHTENED AND DETECTOR OPS NORMAL.  A SYSTEM NO DEFECT.  MAIN DECK NR 2 SMOKE DETECTOR SYSTEM OPS NORMAL PER MM 26-14-00.
